# SDR AU960634

- Difficulty date: May 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Chip Detector
- Part number: 890274
- Condition: Contam-Metal
- Location: Turbine Engine O
- Component: Allsn, 250C30S
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CHIP DETECTOR CONTAINED A FINE SLIVER OF METAL - CHIP DETECTOR WAS CLEANED AND AN ENGINE SERVICEABILITY CHECK WASPERFORMED - NO FURTHER CONTAMINATION WAS FOUND AND AIRCRAFT  RETURNED TO SERVICE
